# SDR BB05010

- Difficulty date: February 22, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE SLIDE FLOOD EMERGENCY LIGHTS AT DOORS L4 AND R4 INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT AT L4 AND REPLACED THE LIGHT SUBASSEMBLY AT DOOR R4.
